MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY

C.R. BARD INC. (COVINGTON) -1018233 LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Catalog Number 319214A
Medical Device Problem Code Deflation Problem (1149)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a health professional was unable to drain any water in the foley catheter during the pretest.It took 12 hours to drain the water.Since it occurred during pretesting, no measures were taken.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received (4) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Received a 3 way temperature sensing catheter with cut portion of the inlet tubing and a straight tipped syringe.Visual inspection noted the balloon was partially inflated.Inflated the balloon with 10 ml of methylene blue solution using the returned syringe and the catheter was allowed to rest with no observed leaks.Attempted to deflate the balloon passively and only 5 ml of solution could be withdrawn.Using the in house syringe, balloon passively deflated in 1 min 7 sec.The reported event is confirmed against the returned syringe.Note: complaint against syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was reported in error.There is no allegation against a bd product but on a component in the tray.This report is being submitted as additional information.The reported event is confirmed via capa associated.This is addressed by capa 12474540.Received (4) photo samples.The photo sample was returned and could not be evaluated for the reported failure.Received a 3 way temperature sensing catheter with cut portion of the inlet tubing and a straight tipped syringe.Visual inspection noted the balloon was partially inflated.Inflated the balloon with 10 ml of methylene blue solution using the returned syringe and the catheter was allowed to rest with no observed leaks.Attempted to deflate the balloon passively and only 5 ml of solution could be withdrawn.Using the in-house syringe, balloon passively deflated in 1 min 7 sec.The reported event is confirmed against the returned syringe.Note: complaint against syringe.Capa 12474540 identified the root cause of this failure as a combination of three (3) factors; provided water syringe does not meet user expectation for smooth engagement with the valve and no instructions are provided in the japanese ifu for aspirating to assist in deflation, deflation time or take off force criteria or specification to deflate the catheter has not been determined and it is unknown for the customers, inadequate process qualification performed with change in syringe supplier and mold change.Risk review, labeling review, and dhr review are not required as event has already been investigated per capa 12474540.Corrections: d, f, h.This report references a us equivalent device.The us udi equivalent for this product number is used.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description

Brand Name
LUBRI-SIL® I.C. COMPLETE CARE® TEMPERATURE-SENSING URINE METER FOLEY TRAY
Common Device Name
FOLEY TRAY
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23408552
Report Number1018233-2025-09681
Device Sequence Number18424708
Product Code MJC
UDI-Device Identifier00801741040153
UDI-Public(01)00801741040153(11)250618(17)270628(10)MYKS5255
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number319214A
Device Lot NumberMYKS5255
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2025
Supplement Date Received by Manufacturer04/03/2026
04/03/2026
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date04/03/2026
04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown